# SDR C2XA07RI047

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 12,658 hours, 12,872 cycles
- Engine: Allsn AE3007A
- Engine time: 12,415 hours, 12,079 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Part number: 23039621
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2189 - EWR - CREW REPORTED ENG 1 PRODUCING WHITE/LIGHT GRAY SMOKE AFTER ENGINE SHUT DOWN.  LARGE QUANTITY COMING OUT FROM FRONT AND BACK.  OIL, HYD, FUEL INDICATIONS ARE NORMAL.  THIS IS A REPEAT WRITE UP.  EWR MX PERFORMED TROUBLESHOOTING AND FOUND AFT SUMP SHAFT PLUG NEEDED REPLACEMENT.  MX REMOVED AND REPLACED AFT SUMP SHAFT PLUG IAW RR MM 72-59-10 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
